# SDR YENA2025021900175

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 31,935 hours, 10,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#52, MCO-BOS. 'L2 ARMING DOOR LOOSE; SECURED AS REQUIRED.'
